# SDR AALA201910299005

- Difficulty date: October 28, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 71,839 hours, 27,672 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY INTO PHX ON ACCOUNT OF GREEN HYDRAULIC LOSS. MAINTENANCE FOUND #1 ENGINE THRUST REVERSER PRESSURE LINE CRACKED. REPLACED #1 ENG T/R PRESSURE LINE, LEAK AND OPS CHECK GOOD IAW AMM 29-11-49.
